# SDR SWIA201540922

- Difficulty date: March 13, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 10226
- Aircraft time: 28,959 hours, 17,135 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Attach Fitting
- Condition: Gouged
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE AT THE AFT LUG LAND IS GOUGED, C-CHECK RO 3/24/15, REPAIRED AFT LUG LAND OF PAX DOOR HINGE REF REO REPAIR TYPE IV, STEPS 1-3 AND DWG SH670-31876, REV F, DATED 1997-03.
